# SDR SCNA96254

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3500113C
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST WAS REJECTED DUE TO NON PASSING OF AIR RETENTION TEST, SEVERAL HOLES WERE FOUND IN VEST.
